# SDR 2003FA0000246

- Difficulty date: March 3, 2003
- Submitted: March 3, 2003
- Operation: General aviation
- Aircraft: N616GB
- Make and model: Beech 200BEECH
- Aircraft serial: BB752
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 6900080000
- Condition: Burned Out
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN LIGHT C/B TRIPPED WITH ASSOCIATED ELECTRICAL ODOR IN CABIN. REMOVED ALL FLUORESCENT LIGHT POWER SUPPLIES AND FOUND ONE HAD SHORTED OUT AND HAD BURNED THROUGH POWER SUPPLY BALLAST CASE. CLOSE TO STARTING VELCRO ON FIR THAT HOLDS LIGHT POWER SUPPLY IN PLACE.RECOMMEND PERIODIC INSPECTIONS TO LOOK FOR ANY HOT SPOTS ON BALLASTS.
